# SDR USAA010001A

- Difficulty date: January 15, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Part time: 49,326 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STIFFENER CORRODED 7 INCHES BY 1 INCH, BS 235, RBL 10, WL 195 FORWARD UPPER ACCESS PANEL. INSTALLED ANGLE AND STIFFENER PER SRM 53-10-2 AND 53-30-0.  (M)
